# SDR TC8A98024

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5030
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRIP NR 01807, FIRE WARNING NR 2 ENGINE ON CLIMB.  NR 2 ENGINE FIRE DETECTION SYSTEM CHECKED IAW M/M 26-00.  FOUND UPPER FIRE LOOP INOP.  UPPER FIRE LOOP REPLACED AND TESTED IAW 26-10-1, FOUND IN NORMAL CONDITION.
